# SDR USAAD99053

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007025211
- Condition: Failed
- Location: Cargo Compt
- Part time: 33,433 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RDU - FLT 1506, AFTER TAKEOFF FROM RDU, THE CREW NOTICED A STRONG ELECTRICAL ODOR.  THE FLIGHT RETURNED TO RDU AND LANDED WITHOUT FURTHER INCIDENT.  THE SMELL HAD DISSIPATED PIRO TO LANDING AT RDU.  MAINTENANCE FOUND THE CARGO HEAT FAN CIRCUIT BREAKER HAD POPPED.  THEY REPLACED THE MID CARGO HEAT FAN.  (M)
